Universal Journal of Engineering Science(CEASE PUBLICATION)  

Universal Journal of Engineering Science is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of engineering. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

AFTER CONSIDERATION, WE HAVE DECIDED TO CEASE PUBLICATION OF THIS JOURNAL AT THE END OF 2023. THIS JOURNAL WILL NO LONGER ACCEPT SUBMISSIONS AND SUBSCRIPTIONS FROM 2024. ALL PUBLISHED ARTICLES WILL REMAIN AVAILABLE IN ARCHIVE AT https://www.hrpub.org/journals/jour_archive.php?id=46


ISSN: 2331-6624 (Print)

ISSN: 2331-6632 (Online)

Contact Us: ujes.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=46


Archive

Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4
Volume 6   2018
Vol.6 No.1Vol.6 No.2
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 2(Jan, 2014) No 1

Equivalence of ( A.D.M, H.P.M, A.P.M ) for Solving Functional Equations

J. Biazar, P. Shams Derakhsh

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 5

DOI: 10.13189/ujes.2014.020101

Studying the Partial Differential Problem Using Maple

Chii-Huei Yu, Bing-Huei Chen

[Abstract] [Full Text] [Full Article - PDF] pp. 6 - 15

DOI: 10.13189/ujes.2014.020102

Variable Singularity Power Wedge Element for Multilayered Composites

Ugo Icardi, Federico Sola

[Abstract] [Full Text] [Full Article - PDF] pp. 16 - 29

DOI: 10.13189/ujes.2014.020103

Quantitatively Structuring A Trabecular Network Using Computational Geometry Techniques

Yi Xiao, Ali Abdollahi, Qing H. Qin

[Abstract] [Full Text] [Full Article - PDF] pp. 30 - 37

DOI: 10.13189/ujes.2014.020104